# SDR COEA2016042913908

- Difficulty date: April 29, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 34,246 hours, 45,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371307202
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   FWD CENTER FUSELAGE RT UPPER SKIN PANEL HAS LEVEL 2 CORROSION AT INSULATION STANDOFF, FRAME 14, STRINGER 7R - 8R.  REPAIR IAW SRM 53-00-00-300-803-A01.
